39 results in 49Nxx
Exponential turnpike property for particle systems and mean-field limit
- Part of
-
- Journal:
- European Journal of Applied Mathematics , First View
- Published online by Cambridge University Press:
- 27 January 2025, pp. 1-19
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Geometric properties of disintegration of measures
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems , First View
- Published online by Cambridge University Press:
- 11 October 2024, pp. 1-30
-
- Article
-
- You have access
- HTML
- Export citation
The game of Cops and Robber on geodesic spaces
- Part of
-
- Journal:
- Canadian Journal of Mathematics , First View
- Published online by Cambridge University Press:
- 04 October 2024, pp. 1-34
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
A global higher regularity result for the static relaxed micromorphic model on smooth domains
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics , First View
- Published online by Cambridge University Press:
- 20 May 2024, pp. 1-15
-
- Article
-
- You have access
- HTML
- Export citation
Sufficiency of
$\boldsymbol{c}$-cyclical monotonicity in a class of multi-marginal optimal transport problems
- Part of
-
- Journal:
- European Journal of Applied Mathematics / Volume 36 / Issue 1 / February 2025
- Published online by Cambridge University Press:
- 14 May 2024, pp. 68-81
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Convergence rate of entropy-regularized multi-marginal optimal transport costs
- Part of
-
- Journal:
- Canadian Journal of Mathematics , First View
- Published online by Cambridge University Press:
- 15 March 2024, pp. 1-21
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
The turnpike property for mean-field optimal control problems
- Part of
-
- Journal:
- European Journal of Applied Mathematics / Volume 35 / Issue 6 / December 2024
- Published online by Cambridge University Press:
- 12 February 2024, pp. 733-747
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Nonlinear elasticity with vanishing nonlocal self-repulsion
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics , First View
- Published online by Cambridge University Press:
- 28 September 2023, pp. 1-18
-
- Article
- Export citation
Discrete-time risk-aware optimal switching with non-adapted costs
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 54 / Issue 2 / June 2022
- Published online by Cambridge University Press:
- 06 June 2022, pp. 625-655
- Print publication:
- June 2022
-
- Article
- Export citation
Data-driven entropic spatially inhomogeneous evolutionary games
- Part of
-
- Journal:
- European Journal of Applied Mathematics / Volume 34 / Issue 1 / February 2023
- Published online by Cambridge University Press:
- 14 March 2022, pp. 106-159
-
- Article
-
- You have access
- HTML
- Export citation
STOCHASTIC MODEL PREDICTIVE CONTROL FOR SPACECRAFT RENDEZVOUS AND DOCKING VIA A DISTRIBUTIONALLY ROBUST OPTIMIZATION APPROACH
- Part of
-
- Journal:
- The ANZIAM Journal / Volume 63 / Issue 1 / January 2021
- Published online by Cambridge University Press:
- 19 April 2021, pp. 39-57
-
- Article
- Export citation
Smoothness of solutions of a convolution equation of restricted type on the sphere
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 9 / 2021
- Published online by Cambridge University Press:
- 07 April 2021, e12
-
- Article
-
- You have access
- Open access
- Export citation
Ergodic control of diffusions with random intervention times
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 58 / Issue 1 / March 2021
- Published online by Cambridge University Press:
- 25 February 2021, pp. 1-21
- Print publication:
- March 2021
-
- Article
- Export citation
Comparing the best-reply strategy and mean-field games: The stationary case
- Part of
-
- Journal:
- European Journal of Applied Mathematics / Volume 33 / Issue 1 / February 2022
- Published online by Cambridge University Press:
- 20 November 2020, pp. 79-110
-
- Article
- Export citation
Metrizability of Holonomy Invariant Projective Deformation of Sprays
- Part of
-
- Journal:
- Canadian Mathematical Bulletin / Volume 66 / Issue 3 / September 2023
- Published online by Cambridge University Press:
- 23 January 2020, pp. 701-714
- Print publication:
- September 2023
-
- Article
- Export citation
Two-player zero-sum stochastic differential games with random horizon
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 51 / Issue 4 / December 2019
- Published online by Cambridge University Press:
- 15 November 2019, pp. 1209-1235
- Print publication:
- December 2019
-
- Article
- Export citation
On the matrix Monge–Kantorovich problem
- Part of
-
- Journal:
- European Journal of Applied Mathematics / Volume 31 / Issue 4 / August 2020
- Published online by Cambridge University Press:
- 05 August 2019, pp. 574-600
-
- Article
- Export citation
Stable minimizers of functionals of the gradient
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 150 / Issue 5 / October 2020
- Published online by Cambridge University Press:
- 05 July 2019, pp. 2642-2655
- Print publication:
- October 2020
-
- Article
- Export citation
A probabilistic verification theorem for the finite horizon two-player zero-sum optimal switching game in continuous time
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 51 / Issue 2 / June 2019
- Published online by Cambridge University Press:
- 07 August 2019, pp. 425-442
- Print publication:
- June 2019
-
- Article
- Export citation
On c-cyclical monotonicity for optimal transport problem with Coulomb cost
- Part of
-
- Journal:
- European Journal of Applied Mathematics / Volume 30 / Issue 6 / December 2019
- Published online by Cambridge University Press:
- 23 May 2019, pp. 1210-1219
-
- Article
- Export citation